# SDR CALA2023100602984

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 65,889 hours, 28,856 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Part number: D5227917000000
- Part serial: NA
- Condition: Frozen
- Location: Rh Aft Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RH OVERWING AFT HATCH ARM/DISARM PIN WILL NOT RELEASE TO DISARMED POSITION PER HAECO LCQ NR 9294257/22257 CLEANED RH OVERWING RELEASER IAW A319/320 AMM 52-21-00-100-001-A ALL MAINTENANCE COMPLETED ON NR 9294051 OPS 22051
